zbMATH — the first resource for mathematics

Existence of multiple positive periodic solutions for nonlinear functional difference equations. (English) Zbl 1070.39019
The authors consider the nonlinear delay difference equation \(x_{n+1}=a_nx_n+\lambda h_nf(x_{n-\tau(n)})\) where \(a_n\) \(h_n\) and \(\tau _{(n)}\) are positive periodic functions of period \(T\geq 1,\) \(\lambda >0\) and \(0<a_{n}<1.\) By using the fixed point theorem on the cone they establish some new sufficient conditions for existence of periodic solutions. The results give an affirmative answer to the question posed by Y. N. Raffoul [Electron. J. Differ. Equ. 2003, Paper No. 102, 7 p., electronic only (2003; Zbl 1054.34115)].

39A11 Stability of difference equations (MSC2000)
Full Text: DOI
[1] Cheng, S.; Zhang, G., Existence of positive periodic solutions for nonautonomous functional differential equations, Electron. J. differential equations, 59, 1-8, (2001)
[2] B. Liu, Positive periodic solution for a nonautonomous delay differential equation, Doctoral dissertation in Hunan University, 2000
[3] Eloe, P.W.; Henderson, J., Positive solutions and nonlinear multipoint conjugate eigenvalue problems, Electron. J. differential equations, 3, 1-11, (1997) · Zbl 0888.34013
[4] Eloe, P.W.; Raffoul, Y.; Reid, D.; Yin, K., Positive solution for nonlinear functional difference equations, Comput. math. appl., 42, 639-646, (2001) · Zbl 0998.39003
[5] Guo, Z.M.; Yu, J.S., The existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China (ser. A), 33, 226-235, (2003), (in Chinese)
[6] Guo, Z.M.; Yu, J.S., The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London math. soc. (2), 68, 419-430, (2003) · Zbl 1046.39005
[7] Raffoul, Y., Positive periodic solutions of nonlinear functional difference equations, Electron. J. differential equations, 55, 1-8, (2002) · Zbl 1007.39005
[8] Krasnosel’skii, M.A., Positive solutions of operator equations, (1996), Noordhoff Groningen · Zbl 0889.47034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.